MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found no issues with the function or operation of the evolution transfer carriage; the transfer carriage was returned to service.However, the rack sustained damage as a result of the reported event.Based on the description of the event, it is likely that the transfer carriage's wheel assembly had not been properly locked to the sterilizer's docking station resulting in the reported event.To resolve the issue, the rack was removed from service, and the user facility elected not to replace the rack.A steris account manager performed in-service training on the proper use and operation of the evolution transfer carriage, specifically on properly latching the carriage to the docking station.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while an employee was unloading their sterilizer, their evolution transfer carriage became unstable and fell, damaging the instrument rack.No report of injury.

Brand Name
NA
Common Device Name
EVOLUTION TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25173150
Report Number3005899764-2026-00036
Device Sequence Number16002329
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public(01)00724995150389(11)241114
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown